| Model Number |
TJF-Q190V |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During inspection of the duodenovideoscope, chipped adhesive around the objective lens and light guide lens was observed.No patient involvement.
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.Based on the final investigation of the device, the initial evaluation finding was confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the issues is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.